Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Applications of the general similarity solution of the heat equation to boundary-value problems

Author: George W. Bluman
Journal: Quart. Appl. Math. 31 (1974), 403-415
MSC: Primary 35K05; Secondary 35A30
DOI: https://doi.org/10.1090/qam/427829
MathSciNet review: 427829
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. W. Bluman, Similarity solutions of the one-dimensional Fokker-Planck equation, Int. J. Non-Lin. Mech. 6, 143-153 (1971) MR 0281277
  • [2] G. W. Bluman and J. D. Cole, The general similarity solution of the heat equation, J. Math. Mech. 18, 1025-1042 (1969) MR 0293257
  • [3] H. G. Landau, Heat conduction in a melting solid, Quart. Appl. Math. 8, 81-94 (1950) MR 0033441
  • [4] D. Langford, Pseudo-similarity solutions of the one-dimensional diffusion equation with applications to the phase change problem, Quart. Appl. Math. 25, 45-52 (1967) MR 0209686
  • [5] R. W. Sanders, Transient heat conduction in a melting finite slab: an exact solution, ARS J., 1030-1031 (1960)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 35K05, 35A30

Retrieve articles in all journals with MSC: 35K05, 35A30

Additional Information

DOI: https://doi.org/10.1090/qam/427829
Article copyright: © Copyright 1974 American Mathematical Society

American Mathematical Society